# SDR SWAA2021051276530

- Difficulty date: May 6, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT VERTICAL FIN TO BODY SKATE ANGLE HAS CHAFFING DAMAGE AT BS 1025 AND BS 1132. REMOVED AND REPLACED LH AFT VERTICAL FIN TO BODY SKATE ANGLE AT BS1016 BS 1132 IAW SRM 514002 DWG 148A8300 AND DWG 148A3590.
